American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H05) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Omer Yayenie. Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007) 271-287. MR 2365641.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1